# SDR VNAA9810006

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 0851GW
- Condition: Failed
- Location: Lt Fuselage
- Part time: 15,335 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A NUMBER ONE PITOT HEAT FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER ONE PITOT PROBE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-04.  OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
